English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60868/93650 (65%)
Visitors : 1151716      Online Users : 28
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41461


    Title: Uniqueness implies existence for (n,p) boundary value problems
    Authors: 錢傳仁;Chyan, Chuan-jen;Henderson, J.
    Contributors: 淡江大學數學學系
    Keywords: Boundary value problem;uniqueness;existence;shooting method
    Date: 1999-12-01
    Issue Date: 2010-01-28 07:37:28 (UTC+8)
    Publisher: Taylor & Francis
    Abstract: The uniqueness of solutions of certain boundary value problems implies their existence for the nth order nonlinear ordinary differential equation y(n)=f(x,y,y',y'',....,y(n-1)) This existence is established by using shooting methods and yields results for (n,p) boundary value problems.
    Relation: Applicable Analysis 73(3-4), pp.543-556
    DOI: 10.1080/00036819908840796
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML146View/Open
    index.html0KbHTML82View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback